Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 77, May, 2011

  • Italo J. Dejter, "Star graphs: threaded distance trees and E-sets", pp. 3-16
  • Dameng Deng, P.C. Li, G.H.J. van Rees and Yuan Zhang, "The Stein-Lovasz Theorem and Its Applications to Some Combinatorial Arrays", pp. 17-31
  • Breeann Flesch and Craig Tennenhouse, "Edge Maximal Non-Interval Graphs", pp. 33-44
  • Lutz Volkmann, "Some remarks on degree sets of multigraphs", pp. 45-49
  • Muhammad Imran, Syed Ahtsham Ul Haq Bokhary and Ali Ahmad, "On the metric dimension of two classes of convex polytopes", pp. 51-63
  • David E. Daykin, "Algorithms for the Lyndon unique maximal factorization", pp. 65-74
  • Gary Chartrand, Stephen T. Hedetniemi, Futaba Okamoto and Ping Zhang, "A Four Colorings Theorem", pp. 75-87
  • H. Escuadro, R. Gera, A. Hansberg, N. Jafari Rad and L. Volkmann, "Geodetic Domination In Graphs", pp. 89-101
  • Jean Blair, Ralucca Gera and Steve Horton, "Movable Dominating Sensor Sets in Networks", pp. 103-123
  • A. Averbuch, R. Hollander Shabtai and Y. Roditty, "k-Port Line Broadcasting in Trees", pp. 125-160
  • David Cariolaro, "Some remarks on a paper of Chetwynd and Hilton on critical star multigraphs", pp. 161-172
  • Wenchang Chu and Qinglun Yan, "Combinatorial Identities on q-Harmonic Numbers", pp. 173-185
  • Colton Magnant and Adam Yusko, "Ramsey set numbers in balanced complete multipartite graphs", pp. 187-196
  • M. Imran and A.Q. Baig, "A special class of convex polytopes with constant metric dimension", pp. 197-205
  • Fred Holroyd and Ivor Watts, "The overlap chromatic numbers of wheel graphs", pp. 207-216
  • W. Hemakul, C. Moolsombut and Dinesh G. Sarvate, "Restricted Simple 1-Designs", pp. 217-226
  • Anne C. Sinko and Peter J. Slater, "Colored-independence on Paths", pp. 227-241
  • Elizabeth J. Billington and Abdollah Khodkar, "Twofold 2-perfect 8-cycle systems with an extra property", pp. 243-252

Back to the JCMCC page.